MathSciNet Relay Station
MathSciNet bibliographic data
MR358792 (50 #11251) 57C05 (55D15)
Whitley, W. T. Deleted products of spaces which are unions of two simplexes. Trans. Amer. Math. Soc. 157 (1971), 99–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement